zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and multiplicity of periodic solution for non-autonomous second-order systems with linear nonlinearity. (English) Zbl 1087.34022
The purpose of this paper is to study the existence and multiplicity of periodic solution for the following nonautonomous second-order systems $$\ddot u(t)=\nabla F\bigl(t,u(t)\bigr)\text{ a.e. } t\in [0,T],\quad u(0)-u(T)=\dot u(0)-\dot u(T)=0.$$ Some new existence and multiplicity theorems are obtained by using least action principle and the minimum method.

MSC:
34C25Periodic solutions of ODE
34B15Nonlinear boundary value problems for ODE
37J45Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods
47J30Variational methods (nonlinear operator equations)
WorldCat.org
Full Text: DOI
References:
[1] Berger, M. S.; Schechter, M.: On the solvability of semi-linear gradient operator equations. Adv. math. 25, 97-132 (1977) · Zbl 0354.47025
[2] Brezis, H.; Nirenberg, L.: Remarks on finding critical points. Commun. pur. Appl. math. 44, 939-963 (1991) · Zbl 0751.58006
[3] Ekeland, I.; Ghoussoub, N.: Selected new aspects of the calculus variational in the large. Bull. amer. Math. soc. 39, 207-265 (2002) · Zbl 1064.35054
[4] Ma, J.; Tang, C. L.: Periodic solutions for some nonautonomous second-order systems. J. math. Anal. appl. 275, 482-494 (2002) · Zbl 1024.34036
[5] Mawhin, J.: Semi-coercive monotone variational problems. Acad. roy. Belg. bull. Cl. sci. (5) 73, 118-130 (1987) · Zbl 0647.49007
[6] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems. (1989) · Zbl 0676.58017
[7] Rabinowitz, P. H.: Minimax methods in critical point theory with application to differential equations. CBMS regional conference series in mathematics 65 (1986)
[8] Tang, C. L.: Periodic solutions for non-autonomous second order systems with sublinear nonlinearity. Proc. amer. Math. soc. 126, 3263-3270 (1998) · Zbl 0902.34036
[9] Willem, M.: Oscillations forcées de systèmes hamiltoniens. Public. sémin. Analyse nonlinéaire (1981)
[10] Wu, X. P.; Tang, C. L.: Periodic solutions of a class of non-autonomous second order systems. J. math. Anal. appl. 236, 227-235 (1999) · Zbl 0971.34027
[11] Zhao, F.; Wu, X.: Periodic solutions for a class of non-autonomous second order systems. J. math. Anal. appl. 296, 422-434 (2004) · Zbl 1050.34062
[12] Zhao, F.; Wu, X.: Saddle point reduction method for some non-autonomous second order systems. J. math. Anal. appl. 291, 653-665 (2004) · Zbl 1053.34039